# SDR UPS01235243

- Difficulty date: February 18, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CORROSION FOUND ON REAR SPAR UPPER CHORD OUT OF LIMITS.  CHORD REPLACED IAW BOEING DRG 65C21531 AND SMRO EO 2001-006-004 UPS ENGINEERING FILE NR B727-5710-4094-A.
